MAUDE Adverse Event Report: ORTHOFIX SRL TRUE LOK PLUS SYSTEM; HALF PIN

ORTHOFIX SRL TRUE LOK PLUS SYSTEM; HALF PIN
Model Number 54-11230
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Information provided states that appx.2 1/2 weeks post op the patient was weight bearing with a rocker rail attached to the frame.Two of the three half pins that were applied sheared.The 5mm half pin broke 1/2 cm from the fixation bolt and was removed.The 4mm half pin broke at the skin and was left in the patient.The frame remains on the patient and will be removed after completion of treatment.

Brand Name
TRUE LOK PLUS SYSTEM
Common Device Name
HALF PIN
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni 9
bussolengo, verona 37012
IT  37012
MDR Report Key8593735
Report Number2183449-2019-00005
Device Sequence Number11179227
Product Code LXT
UDI-Device Identifier18033509858222
UDI-Public18033509858222
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2019
Report Date (Section F) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number54-11230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/09/2019
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR